# SDR SWAA2022032071369

- Difficulty date: February 10, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 344 AND STA 360 BL 0 APPEARED CRACK AT AFT FASTENER HOLE / [01] REMOVED MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 344 AND STA 360 BL 0 IAW SRM 51-40-02-0G-0.;[02] VERIFIED STEP #1;[03] LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0;[04] VERIFIED STEP # 3;[05] OK TO INSTALL NEW INTERCOSTAL;[06] INSTALLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA 360 TO STA 344 BL 0 REF B 737-700 SRM 51-40-02-0G-0 AND DWG# 141A5400.;[07] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN BETWEEN STA 360 TO STA 344 BL 0 REF B 737-700 SRM 51-40-02-0G-0 AND DWG# 141A5400.;[08] VERIFIED STEPS 6 AND 7.
